MathSciNet Relay Station
MathSciNet bibliographic data
MR444940 30A46 (14D05)
Hejhal, Dennis A. The variational theory of linearly polymorphic functions. J. Analyse Math. 30 (1976), 215–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement